# SDR FDEA201610143619

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5237060000400
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242TH BROKEN.  FABRICATED FLOOR PANEL 242TH ON T16/1235066 IAW SRZ-25-005.  MAJOR REPAIR.
